Journal of Nonlinear Mathematical Physics

Volume 13, Issue Supplement, August 2006, Pages 21 - 26

Non-coordinate case of graded differential algebra with ternary differential

Authors
Nadezda BAZUNOVA
Corresponding Author
Nadezda BAZUNOVA
Available Online 27 November 2006.
DOI
https://doi.org/10.2991/jnmp.2006.13.s.3How to use a DOI?
Abstract
In this article, we generalize a construction of graded q-differential algebra with ternary differential satisfying the property d3 = 0 and q-Leibniz rule on the non-coordinate case, that is on the case where the differentials of generators of underlying algebra do not coincide with generators of bimodule of first order forms. Our starting point is the coordinate first order differential calculus on associative complex algebra A with n generators and the bimodule of second order differentials.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
13 - 100
Pages
21 - 26
Publication Date
2006/11
ISBN
91-974824-6-3
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.2006.13.s.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Nadezda BAZUNOVA
PY  - 2006
DA  - 2006/11
TI  - Non-coordinate case of graded differential algebra with ternary differential
JO  - Journal of Nonlinear Mathematical Physics
SP  - 21
EP  - 26
VL  - 13
IS  - Supplement
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.2006.13.s.3
DO  - https://doi.org/10.2991/jnmp.2006.13.s.3
ID  - BAZUNOVA2006
ER  -